Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Boolean powers of groups


Author: John Lawrence
Journal: Proc. Amer. Math. Soc. 82 (1981), 512-516
MSC: Primary 06E99; Secondary 08A99, 20E15
MathSciNet review: 614869
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A group is $ B$-separating if a Boolean power of the group has a unique Boolean algebra. It is proved that a finite subdirectly irreducible group is $ B$-separating if and only if it is non-Abelian.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06E99, 08A99, 20E15

Retrieve articles in all journals with MSC: 06E99, 08A99, 20E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0614869-7
PII: S 0002-9939(1981)0614869-7
Keywords: Boolean power, Boolean ring, group
Article copyright: © Copyright 1981 American Mathematical Society